Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

First week of Accutine 40mg

this just sucks , i should get better .... they said that is going to get worse but not like this

it just gets more depressing , nightmare sad.pngconfused.gif

    From the album:

    Mario's Trip

    • 4 pictures
    • 0 comments
    • 13 image comments

    Photo Information for First week of Accutine 40mg


    Recommended Comments

    ok , this is my story

    .....................................

    my acne gets better or almost 0 in summer because my skin likes sun, but in the winter everything gets worse ...

    i tried so many that i cant even remember their names creams, drugs, diet but none worked.

    at work everybody was [email protected] about that i dont [email protected]*k , i paid around $$$ 1,000 on escort girls but still acne was there

    .....................

    i tried blue-light laser , i went 4 month and i got some improvements but in the ends it was the same as when i started :naughty:

    ...........................

    i have real big problem with depression , i was taking 100mg Zoloft and other drug but didn't work

    and now i am taking 10mg of prosaxo (or something like that ) almost killed my self :D:naughty:

    my doctor was afraid to try me on accutane because i already have problems with depression

    :naughty:

    ...............

    now i am on 40mg accutane and it just gets worser ...... for about 1 week (it wasnt bad before as u see i the pics )

    how should i meet my girlfriend like this??? :naughty::D:naughty::D just a nightmare

    ....

    i'll upload pics every week , i just need some support :naughty:

    Share this comment


    Link to comment

    hey man, im telling yout his completely straight forward.. your face looks fine. ok so what, you have a couple pimples.. if u look on the street 1/4 of the people have acne or some sort of skin disorder and most likely they'll be worried about something about themselves rather than your face. and your on the most powerful drug ever created! your acne will be cured in about 3 months.. thats hardly any time at all!! im just telling you to think on the brightside of things.. dont let yourself get caught into this depression of whats on your face because in the real world, it doesnt matter at all.

    peace man

    Share this comment


    Link to comment

    i paid around $$$ 1,000 on escort girls but still acne was there

    somehow i think that was doomed to fail from the start ... probably get something else too :D

    no on a serious note from those pictures you look fine, there are lot of people on this board which have it a lot worse than . + you're on accutane your skin will get better u just need time for the tane to work.

    Here is some advice, acne does go away, it is never and in your case permanant .. think about people have things which can't be fixed or go away, like people who have lost their legs in an accident, become blind or been burnt on their face... after thinking about that acne doesn't seem so bad...

    Share this comment


    Link to comment

    done with the second week and i think is time to take some pics , probably tomorow

    some side effects that i experienced is very very dry skin face and arms ,

    very very dry lips

    some minor headaches when i wake up, feeling all the time tired and lazy

    ...with the progress so far is kinda getting worse because my skin was so dry but now im using Noritate cream in mornings and nights and its getting better

    still i have more pimples than before accutane and i look worse before accutane but i guess this how is first month ( i hope )

    ...............................

    my acne before accutane was 5/10 (1 being the best and 10 the worse)

    remember i just have pimples and irritated skin not nodules,etc.

    my acne with accutane (present 2nd week) 9/10 just pimples and irritated skin but as i seen from other people this is how is first month so its only one thing for me >>>>>>> cant wait to go to 2nd month ........ or not ???

    Share this comment


    Link to comment

    stay cool man. keep your faith.. and discuss with your derm. Im sure your skin will get better!

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×